# SDR IPXA3679100

- Difficulty date: June 22, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 41,157 hours, 12,813 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T411421
- Condition: Dented
- Location: Lt Wing Nr4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8, LT WING NR 4 SLAT T/E WEDGE ASSY UPPER SKIN DENTED AT OSS 539 AND 6 INCHES AWAY FROM AFT EDGE.  DAMAGE SIZE IS MEASURED AS 1.232"X1.232", DEPTH IS 0.01 05". THE CUTOUT SIZE ON UPPER SKIN IS 1.3" DIAMETER.  REPAIR IAW SRM 57-43-02, REPAIR 1 AND 51-70-10 REPAIR 4, FIGURE 201, REV 56.
